# SDR CALA2017041501016

- Difficulty date: April 14, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 67,155 hours, 9,416 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5107104
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 303, LBL 24-53 FLOORBEAM FOUND CORROSION. CABIN STA 303, LBL 24-53 FLOORBEAM UPPER CHORD REPAIRED AS PER SRM 53-00-51 REPAIR 1 FIG 201.
